# SDR CA150427006

- Difficulty date: April 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT WHEN PASSING THROUGH 20,000 FT THE F/O SIDE WINDOW CRACKED. MAINTENANCE WAS ADVISED AND THE ACFT HAS BEEN REMOVED FROM SERVICE FOR REPAIRS.  RESOLUTION REPLACED F/O WINDSHIELD IAW AMM 56-11-00.
